# SDR JGVR20171120001

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,908 hours, 8,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXTERIOR OF FUSELAGE SKIN AT APPROXIMATELY FS400 AT STRINGERS 3L, 3R, AND 4R. MECHANICALLY BLENDED, MEASURED, TREATED, AND REPLACED FASTENERS AS REQUIRED PER REPAIR DEFINITION S-750-0190/16RD.
